Conditional measures on MV-algebras

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/83642

Show full item record


Title: Conditional measures on MV-algebras
Author: Kalina, Martin
Násásiová, Oľga
Date issue: 2004
Citation: Advances in electrical and electronic engineering. 2004, vol. 3, no. 1, p. 31-33.
URI: http://hdl.handle.net/10084/83642
URI: http://advances.utc.sk/index.php/AEEE
ISSN: 1336-1376
Type: article
Document version: publishedVersion
Access rights: openAccess
Rights: Creative Commons Attribution 3.0 Unported (CC BY 3.0)
© Žilinská univerzita v Žiline. Elektrotechnická fakulta
Rights: http://creativecommons.org/licenses/by/3.0/

Files in this item

Files Size Format View
AEEE-2004-3-1-31-Kalina.pdf 123.0Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics